Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 193691, 12 pages
http://dx.doi.org/10.1155/2011/193691
Research Article

A Quantitative Comparison of Numerical Method for Solving Stiff Ordinary Differential Equations

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia (UPM), Selangor, 43400 Serdang, Malaysia
2Department of Mathematics, Faculty of Computer and Mathematical Sciences, Universiti Teknologi MARA, Selangor, 40450 Shah Alam, Malaysia

Received 17 April 2011; Accepted 28 June 2011

Academic Editor: Claude Lamarque

Copyright © 2011 S. A. M. Yatim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. M. Yatim, Z. B. Ibrahim, K. I. Othman, and M. B. Suleiman, “A Quantitative Comparison of Numerical Method for Solving Stiff Ordinary Differential Equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 193691, 12 pages, 2011. https://doi.org/10.1155/2011/193691.